On a general structure of the bivariate FGM type distributions
Applications of Mathematics, Tome 60 (2015) no. 1, pp. 91-108
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
In this paper, we study a general structure for the so-called Farlie-Gumbel-Morgenstern (FGM) family of bivariate distributions. Through examples we show how to use the proposed structure to study dependence properties of the FGM type distributions by a general approach.
In this paper, we study a general structure for the so-called Farlie-Gumbel-Morgenstern (FGM) family of bivariate distributions. Through examples we show how to use the proposed structure to study dependence properties of the FGM type distributions by a general approach.
DOI :
10.1007/s10492-015-0086-6
Classification :
62E15, 62H10
Keywords: copula; dependence; FGM family; measure of association
Keywords: copula; dependence; FGM family; measure of association
@article{10_1007_s10492_015_0086_6,
author = {Mirhosseini, Sayed Mohsen and Amini, Mohammad and Dolati, Ali},
title = {On a general structure of the bivariate {FGM} type distributions},
journal = {Applications of Mathematics},
pages = {91--108},
year = {2015},
volume = {60},
number = {1},
doi = {10.1007/s10492-015-0086-6},
mrnumber = {3299874},
zbl = {06391463},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1007/s10492-015-0086-6/}
}
TY - JOUR AU - Mirhosseini, Sayed Mohsen AU - Amini, Mohammad AU - Dolati, Ali TI - On a general structure of the bivariate FGM type distributions JO - Applications of Mathematics PY - 2015 SP - 91 EP - 108 VL - 60 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.1007/s10492-015-0086-6/ DO - 10.1007/s10492-015-0086-6 LA - en ID - 10_1007_s10492_015_0086_6 ER -
%0 Journal Article %A Mirhosseini, Sayed Mohsen %A Amini, Mohammad %A Dolati, Ali %T On a general structure of the bivariate FGM type distributions %J Applications of Mathematics %D 2015 %P 91-108 %V 60 %N 1 %U http://geodesic.mathdoc.fr/articles/10.1007/s10492-015-0086-6/ %R 10.1007/s10492-015-0086-6 %G en %F 10_1007_s10492_015_0086_6
Mirhosseini, Sayed Mohsen; Amini, Mohammad; Dolati, Ali. On a general structure of the bivariate FGM type distributions. Applications of Mathematics, Tome 60 (2015) no. 1, pp. 91-108. doi: 10.1007/s10492-015-0086-6
Cité par Sources :